Annals of Case Reports and Clinical Studies | Volume 2, Issue 2 | Case Report | Open Access
Department of Renal Medicine, Concord Repatriation General Hospital, New South Wales, Australia
*Correspondence to: Akshay AthavaleFulltext PDF
We report a case of biopsy-proven Acute Interstitial Nephritis (AIN) secondary to apixaban in an 83-year-old female presenting with severe acute kidney injury requiring hemodialysis. Kidney biopsy demonstrated tubulointerstitial nephritis with features of acute tubular necrosis. Cessation of apixaban and oral corticosteroid treatment for nine weeks led to near complete renal recovery. In this case report we discuss the association between apixaban and acute kidney injury and suggest possible mechanisms.
Acute kidney injury; Acute renal failure apixaban; Histology interstitial nephritis
Hunter-Dickson M, Athavale A, Ly T, Ritchie AG.Apixaban Induced Acute Interstitial Nephritis: A Case Report and Literature Review.Ann Case RepClinStud.2023;2(2):1-7.